# SDR SWAA043199

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 29,634 hours, 25,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND R2 DOOR EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED R2 DOOR EVAC SLIDE DOOR CABLE PER MM.
